Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Generalising a characterisation of Hermitian curves
Author: Barwick, S.
Quinn, C.
Citation: Journal of Geometry, 2001; 70(1-2):1-7
Publisher: Birkhauser Verlag Ag
Issue Date: 2001
ISSN: 0047-2468
Statement of
S. G. Barwick and Catherine T. Quinn
Abstract: This article proves a characterisation of the classical unital that is a generalisation of a characterisation proved in 1982 by Lefèvre-Percsy. It is shown that if U is a Buekenhout-Metz unital with respect to a line l∞ in PG(2, q²) such that a line of PG(2, q²) not through U Ո l∞ meets U in a Baer subline, then U is classical. An immediate corollary is that if U is a unital in PG(2, q²) such that U is Buekenhout-Metz with respect to two distinct lines, then U is classical.
Keywords: Desarguesian plane, Hermitian curve, unital
Description: The original publication can be found at
DOI: 10.1007/PL00000978
Published version:
Appears in Collections:Aurora harvest
Pure Mathematics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.